Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Entireness of the endomorphism rings of one-dimensional formal groups


Author: Jonathan Lubin
Journal: Proc. Amer. Math. Soc. 52 (1975), 8-10
MSC: Primary 14L05
DOI: https://doi.org/10.1090/S0002-9939-1975-0374154-5
MathSciNet review: 0374154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If, for a one-dimensional formal group of height $ h$ which is defined over the integers in a local field of characteristic zero, all the coefficients in degree less than $ {p^h}$ lie in an unramified extension of the $ p$-adic numbers, then the endomorphism ring of the formal group is integrally closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L05

Retrieve articles in all journals with MSC: 14L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374154-5
Article copyright: © Copyright 1975 American Mathematical Society